Archiv der Mathematik

, Volume 19, Issue 2, pp 188–194 | Cite as

A generalized Floquet theory

  • T. A. Burton
  • J. S. Muldowney


Floquet Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R.Bellman, Stability Theory of Differential Equations. New York 1953.Google Scholar
  2. [2]
    E. A.Coddington and N.Levinson, Theory of Ordinary Differential Equations. New York 1955.Google Scholar
  3. [3]
    I. J. Epstein, Periodic Solutions of Systems of Differential Equations. Proc. Amer. Math. Soc.13, 690–694 (1962).Google Scholar
  4. [4]
    J. K.Hale, Oscillations in Non-linear Systems. New York 1963.Google Scholar
  5. [5]
    M. Laitoch, Eine Erweiterung der Methode Floquets zur Darstellung des Fundamental-systems von Lösungen der Differentialgleichung zweiter Ordnungy″=Q(x)y. Czech. Math. J.5, (80) 164–174 (1955). (Math. Rev.17, 612 (1956).)Google Scholar
  6. [6]
    D. C. Lewis, Autosynartetic Solutions of Differential Equations. Amer. J. Math.83, 1–32 (1961).Google Scholar
  7. [7]
    D. C.Lewis, Autosynartetic Families of Solutions. In: Int. Symp. Nonlinear Differential Equations and Nonlinear Mechanics, ed. by J. P.La Salle and S.Lefschetz, p. 99–104. New York 1963.Google Scholar
  8. [8]
    J. Maravčik, Generalization of Floquet's theory for ordinary linear differential equations ofn th order. Casopis Pěst. Mat.91, 8–17 (1966). (Math. Rev.33, 329, 58 (1967).)Google Scholar
  9. [9]
    J. S. Muldowney, Linear Systems of Differential Equations with Periodic Solutions. Proc. Amer. Math. Soc.18, 22–27 (1967).Google Scholar

Copyright information

© Birkhäuser-Verlag 1968

Authors and Affiliations

  • T. A. Burton
    • 1
  • J. S. Muldowney
    • 2
  1. 1.Mathematical DepartmentSouthern Illinois UniversityCarbondaleUSA
  2. 2.Mathematical DepartmentUniversity of OklahomaNormanUSA

Personalised recommendations